# SDR AALA20100501TUL04

- Difficulty date: May 1, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 8 SLAT HAS AREA OF CORROSION ON UPPER SKIN 31.5 INCHES FROM OUTBOARD EDGE ALONG FORWARD SPAR.  INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-01-2R-2.
